# SDR CA050320001

- Difficulty date: March 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 6,784 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 071349564
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION SHEARED RIVETS WERE FOUND. THE RIVETS WERE REPLACED AND THE BRACKET WAS LPID IAW THE SRM. THE AIRCRAFT WAS FLOWN TO A REPAIR FACILITY ON A FERRY FLIGHT PERMIT.
